# SDR FDEA201211073894

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551020700000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 143DF HAS DELAMINATION ON BACKSIDE APPROX 25 PERCENT DUE TO HYD FLUID. FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005, REV J.
